Holomorphic tensors and vector bundles on projective varieties

Research output: Contribution to journalArticlepeer-review


In this paper we study vector bundles on varieties of dimension greater than one. To do this, we apply the theory of equivariant model maps developed in the paper. We prove a topological criterion for the unstability of a vector bundle on a projective surface. Using this estimate and the closedness of holomorphic forms on projective varieties we prove the inequality for the Chern classes of a surface of general type. Bibliography: 39 titles.

Original languageEnglish (US)
Pages (from-to)499-555
Number of pages57
JournalMathematics of the USSR - Izvestija
Issue number3
StatePublished - Jun 30 1979

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Holomorphic tensors and vector bundles on projective varieties'. Together they form a unique fingerprint.

Cite this